Title: A proof system for contact relation algebras
Authors: Ivo Düntsch , Dept of Computer Science , Brock University , St Catherines, Ontario, L2S 3A1, Canada
Ewa Orlowska, Institute of Telecommunications, Warsaw, Poland
Status: Journal of Philosophical Logic 29 (2000), 241-262
Abstract: Contact relations have been studied in the context of qualitative geometry and physics since the early 1920s, and have recently received attention in qualitative spatial reasoning. In this paper, we present a sound and complete proof system in the style of Rasiowa and Sikorski for relation algebras generated by a contact relation.

View technical report version